Re: only users of actiq with teeth problems
- From: Zombywoof <Zomby-Woof@xxxxxxx>
- Date: Mon, 10 Apr 2006 00:45:58 -0400
On 8 Apr 2006 15:16:00 -0700, "kitty" <kittysplace007@xxxxxxxxxxx>
To whom am i responding,YOU LooseCannon,I have watched you for manyWell that can be said about an awful lot of people.
months on this web There are many that don't know how groups work,don't
know how to spell,don't know the short letters to use to short hand
,also when someone is typing really fast they can make mistakes,And in
the monthes It just seems you like to be rude and disrespectful,But I
could be wrong it's not the first time.....................I will say
,It is a great medication to releave pain ,but the out come i'm just
not sure if it was worth it........If you do fall asleep with it I KNOW
FOR A FACT MAYBE NOT NOW BUT SOME TIME YOU WILL LOOSE YOUR
TEETH.......... have a great day,,,,,,,,
I guess the long & short of it is, perhaps there should be better
information from Dr's concerning the aspects of dental problems while
taking any Opiate, not just Actiq.
However, I personally think that a lot more people should do research
into all the possible side-effects & downsides to any medications that
their Dr prescribes.
Seems we will research the hell out of a car or TV prior to purchase,
but when it comes to what we put into our bodies it seems that Dr
Kildare's word is good enough and off to the Pharmacy we go.
Only way to beat terrorist is to use terrorist tactics...set traps, snipers.
No amount of conventional warfare will work...
- Prev by Date: Re: My (audult) daughter
- Next by Date: Re: My (audult) daughter
- Previous by thread: Re: only users of actiq with teeth problems
- Next by thread: Re: only users of actiq with teeth problems